Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 4, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Feb 20, 2014, 10:34 PM EST for 4 counties in Indiana; 4 counties in Kentucky. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 20, 2014, 10:34 PM EST (03:34 UTC)
- Expired
- Feb 20, 2014, 11:15 PM EST
- In force
- 41 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Dearborn County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Boone County, KY, Carroll County, KY, Gallatin County, KY, Owen County, KY
The radar
The Louisville radar (KLVX), 111 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 20, 11:10 PM EST | TSTM WND DMG | Warsaw, KY | A FEW TREE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 20, 6:45 PM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1388 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 487 m²/s²
- 0-3 km storm-relative helicity
- 629 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
053
WUUS51 KILN 210334
SVRILN
INC029-115-137-155-KYC015-041-077-187-210415-
/O.NEW.KILN.SV.W.0004.140221T0334Z-140221T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1034 PM EST THU FEB 20 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GALLATIN COUNTY IN NORTHERN KENTUCKY...
CARROLL COUNTY IN NORTHERN KENTUCKY...
BOONE COUNTY IN NORTHERN KENTUCKY...
NORTHWESTERN OWEN COUNTY IN NORTHERN KENTUCKY...
SOUTHERN RIPLEY COUNTY IN SOUTHEAST INDIANA...
SOUTHERN DEARBORN COUNTY IN SOUTHEAST INDIANA...
OHIO COUNTY IN SOUTHEAST INDIANA...
SWITZERLAND COUNTY IN SOUTHEAST INDIANA...
* UNTIL 1115 PM EST.
* AT 1032 PM EST...RADAR INDICATED SEVERE THUNDERSTORMS LOCATED ALONG
A LINE EXTENDING FROM CROSS PLAINS TO 14 MILES SOUTHWEST OF
LOCUST...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
* LOCATIONS IMPACTED INCLUDE...
CARROLLTON...
VEVAY...
RISING SUN...
WARSAW...
KENTUCKY SPEEDWAY...
BURLINGTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EST FRIDAY MORNING
FOR SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND SOUTHWEST OHIO.
&&
LAT...LON 3874 8526 3870 8521 3891 8521 3891 8530
3895 8527 3912 8471 3910 8467 3853 8486
3852 8503 3856 8501 3856 8507 3859 8509
3858 8521 3863 8523 3873 8534 3874 8534
TIME...MOT...LOC 0334Z 270DEG 41KT 3890 8523 3855 8541
$$
AR1 follow-up statement
413
WWUS51 KILN 210345
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1045 PM EST THU FEB 20 2014
INC137-210355-
/O.CAN.KILN.SV.W.0004.000000T0000Z-140221T0415Z/
RIPLEY IN-
1045 PM EST THU FEB 20 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RIPLEY COUNTY HAS
BEEN CANCELLED...
THE STORMS HAVE MOVED EAST OF RIPLEY COUNTY.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3873 8534 3874 8526 3870 8521 3893 8521
3893 8514 3899 8512 3912 8471 3911 8470
3909 8467 3853 8486 3852 8503 3856 8501
3856 8507 3859 8509 3858 8521 3863 8523
TIME...MOT...LOC 0345Z 256DEG 45KT 3902 8503 3867 8522
$$
INC029-115-155-KYC015-041-077-187-210415-
/O.CON.KILN.SV.W.0004.000000T0000Z-140221T0415Z/
SWITZERLAND IN-OHIO IN-DEARBORN IN-OWEN KY-BOONE KY-CARROLL KY-
GALLATIN KY-
1045 PM EST THU FEB 20 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EST
FOR GALLATIN...CARROLL...BOONE...NORTHWESTERN OWEN...SOUTHERN
DEARBORN...OHIO AND SWITZERLAND COUNTIES...
AT 1043 PM EST...RADAR CONTINUED TO INDICATE SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM FARMERS RETREAT TO LOCUST...
MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
LOCATIONS IMPACTED INCLUDE...
CARROLLTON...VEVAY...RISING SUN...KENTUCKY SPEEDWAY...WARSAW AND
BURLINGTON.
IN ADDITION...BEAR BRANCH...PRESTONVILLE...BRAYTOWN...FAIRVIEW...
MILTON...GENERAL BUTLER STATE PARK...ENGLISH AND LANGSTAFF ARE NEAR
THE PATH OF THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THESE STORMS HAVE PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3873 8534 3874 8526 3870 8521 3893 8521
3893 8514 3899 8512 3912 8471 3911 8470
3909 8467 3853 8486 3852 8503 3856 8501
3856 8507 3859 8509 3858 8521 3863 8523
TIME...MOT...LOC 0345Z 256DEG 45KT 3902 8503 3867 8522
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 10:14 PM EST, 20 minutes earlier.
Area forecast discussion, Feb 20, 10:14 PM EST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1014 PM EST THU FEB 20 2014
.SYNOPSIS...
A VIGOROUS COLD FRONT WILL MOVE EAST THROUGH THE REGION TONIGHT.
HIGH PRESSURE WILL BUILD SOUTH OF THE AREA FRIDAY INTO SATURDAY.
ANOTHER COLD FRONT WILL MOVE THROUGH SATURDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SHOWERS AND SCATTERED THUNDERSTORMS HAVE OVERSPREAD ALMOST THE
ENTIRE FORECAST AREA. SEVERE THREAT WILL REMAIN WITH THE LINE
ASSOCIATED WITH THE FRONT. HOWEVER SUSPECT THAT PRE-FRONTAL
PRECIPITATION WILL AFFECT THE ROBUSTNESS OF THIS LINE AS IT HEADS
FURTHER EAST.
THREAT WILL THEN PRIMARILY BE HEAVY RAIN AND FLOODING. THUS FAR
HAVE ONLY BEEN RECEIVING REPORTS OF MINOR FLOODING. HOWEVER
CONCERNED AS THE FRONTAL LINE CONVERGES WITH PRE-FRONTAL ACTIVITY
THAT RAINFALL AMOUNTS COULD INCREASE. IN ADDITION...LATEST GUIDANCE
SUGGESTS THAT PRECIPITATION COULD BE SLOWER TO PUSH EAST ACROSS
THE FORECAST AREA AS PRECIPITATION BECOMES POST-FRONTAL. SO
ALTHOUGH RATES DO NOT APPEAR PARTICULARLY HIGH..A MORE PROLONGED
EVENT COULD PROVE TO BE A GREATER FLOOD THREAT. AND WITH
SATURATED/FROZEN GROUND FLOODING COULD BECOME WIDESPREAD.
FRONT SHOULD STILL CLEAR THE FORECAST AREA BEFORE MORNING. BUT
SLOWER DECREASE IN CLOUDS WILL KEEP TEMPERATURES A BIT WARMER
THAN PREVIOUSLY FORECAST. THERE HAVE BEEN WIND GUSTS AROUND 40 MPH
BEHIND THE FRONT ALTHOUGH EXPECT THESE TO DECREASE SOMEWHAT AS
THE BOUNDARY MAKES IT EAST.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
HIGH PRESSURE WILL BUILD SOUTH OF THE REGION TOMORROW INTO
SATURDAY. GRADIENT WILL STILL BE RATHER TIGHT BETWEEN THIS AND
LOW PRESSURE OVER CANADA. SO EXPECT WINDY CONDITIONS WITH A WIND
ADVISORY IN EFFECT THROUGH FRIDAY. COULD BE SOME STRATOCUMULUS
DURING THE DAY BUT THEN SKIES WILL CLEAR FRIDAY NIGHT AS WINDS
DIMINISH.
A COLD FRONT WILL SAG SOUTHEAST TOWARDS THE FORECAST AREA LATE
SATURDAY AND THEN SLIDE THROUGH THE REGION SATURDAY NIGHT. CLOUDS
WILL INCREASE BUT ONLY EXPECT A SLIGHT CHANCE OF PRECIPITATION
WITH THIS BOUNDARY.
TEMPERATURE GUIDANCE IS FAIRLY WELL CLUSTERED AND SAW LITTLE
REASON TO DEVIATE FAR FROM A MOS CONSENSUS.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
MODELS CONTINUE TO FLUCTUATE ON WHETHER OR NOT THERE WILL BE
PRECIPITATION WITH A WEAK DISTURBANCE ON SUNDAY. DUE TO MODEL AND
RUN TO RUN VARIABILITY HAVE DECIDED TO LIMIT PRECIPITATION CHANCES
TO A CHANCE WITH THE BEST CHANCE OF PRECIPITATION ACROSS NORTHERN
PORTIONS OF THE FA. PRECIPITATION WILL MOVE OUT OF THE REGION BY
SUNDAY EVENING. HIGH PRESSURE WILL WORK INTO THE FA FOR MONDAY.
ANOTHER DISTURBANCE WILL MOVE INTO THE REGION MONDAY NIGHT INTO
TUESDAY. MODELS ARE IN BETTER AGREEMENT WITH THIS SYSTEM. THE
BETTER CHANCE OF PRECIPITATION WITH THIS SYSTEM IS ACROSS THE
NORTHERN PORTIONS OF THE FA AS WELL. TEMPERATURES WILL BE COLD
ENOUGH WITH THIS SYSTEM THAT PRECIPITATION WILL BE IN THE FORM OF
SNOW. THIS SYSTEM WILL USHER IN COLDER AIR TO THE REGION. HIGH
PRESSURE WILL THEN MOVE INTO THE REGION BY TUESDAY NIGHT. HIGH
PRESSURE AND COOLER AIR WILL REMAIN ACROSS THE FA FOR THE REMAINDER
OF THE LONG TERM.
&&
.AVIATION /03Z FRIDAY THROUGH TUESDAY/...
SHOWERS AHEAD OF MAIN BAND OF CONVECTION WILL AFFECT THE
SOUTHWESTERN TERMINALS THROUGH 02Z. THE FAST MOVING BAND OF
CONVECTION ALONG AND AHEAD OF A COLD FRONT WILL SPREAD SOUTHWEST
TO NORTHEAST ACROSS THE AREA BETWEEN 02Z AND 06Z. IFR VSBYS AND
MVFR CIGS WILL BE POSSIBLE AS THE BAND OF CONVECTION MOVES ACROSS
THE AREA. VERY GUSTY WINDS UP TO 45 KT WILL ALSO BE POSSIBLE.
AFTER THE FRONT PASSES...PRECIPITATION WILL END. HOWEVER...WINDS
ARE EXPECTED TO REMAIN GUSTY...UP TO 30 KTS...FOR THE REMAINDER OF
THE OVERNIGHT TIME PERIOD. CIGS MAY BRIEFLY GO BACK TO VFR BEHIND
THE LINE OF PRECIPITATION...AND WILL THEN RETURN TO MVFR THROUGH
MUCH OF THE MORNING. BY MID MORNING...COLD ADVECTION AND MIXING
WITH DAYTIME SUN WILL BRING A FURTHER INCREASE IN WIND GUSTS UP TO
35 KT. CIGS WILL GRADUALLY IMPROVE TO VFR DURING THE AFTERNOON AS
CLOUDS EXIT THE AREA AND DRIER AIR MOVES INTO THE REGION. BY THE
EVENING...WIND GUSTS WILL BE ON THE DECREASE.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 4 AM EST FRIDAY FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
WIND ADVISORY UNTIL 6 PM EST FRIDAY FOR OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH UNTIL 4 AM EST FRIDAY FOR KYZ089>100.
WIND ADVISORY UNTIL 6 PM EST FRIDAY FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL 4 AM EST FRIDAY FOR INZ050-058-059-066-
073>075-080.
WIND ADVISORY UNTIL 6 PM EST FRIDAY FOR INZ050-058-059-066-
073>075-080.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...NOVAK
AVIATION...LATTOHazardous weather outlook, Feb 20, 4:30 PM EST, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 430 PM EST THU FEB 20 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-211500- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 430 PM EST THU FEB 20 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EST FRIDAY... ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. SHOWERS AND EMBEDDED THUNDERSTORMS WILL OCCUR AHEAD OF A VIGOROUS COLD FRONT. THIS WILL BRING THE POTENTIAL FOR DAMAGING WINDS. ALSO A BRIEF ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.
In the hours before
Local storm report, Feb 20, 4:55 PM EST, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
455 PM EST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM NON-TSTM WND DMG 1 N PORTSMOUTH 38.75N 82.99W
02/20/2014 SCIOTO OH EMERGENCY MNGR
*** 1 INJ *** LARGE TREE DOWNED ONTO THREE MOVING
VEHICLES ON US-23. TWO OF THE CARS WERE TOTALLED. ONE
INJURED PERSON WAS TRANSPORTED TO THE HOSPITAL.
&&
SNYDERLocal storm report, Feb 20, 4:57 PM EST, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
457 PM EST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM NON-TSTM WND GST PORTSMOUTH 38.74N 82.99W
02/20/2014 M45 MPH SCIOTO OH EMERGENCY MNGR
&&
SNYDERSpecial weather statement, Feb 20, 9:13 PM EST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
913 PM EST THU FEB 20 2014
INZ050-058-059-066-073-074-OHZ034-035-042>044-051-060-061-070-077-
210345-
UNION IN-FRANKLIN IN-DEARBORN IN-FAYETTE IN-WAYNE IN-RIPLEY IN-
AUGLAIZE OH-BUTLER OH-DARKE OH-HAMILTON OH-LOGAN OH-MERCER OH-
MIAMI OH-MONTGOMERY OH-PREBLE OH-SHELBY OH-
913 PM EST THU FEB 20 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY...PREBLE...
WESTERN MONTGOMERY...MIAMI...SOUTHERN MERCER...WESTERN LOGAN...
NORTHWESTERN HAMILTON...DARKE...WESTERN BUTLER...SOUTHWESTERN
AUGLAIZE...NORTHERN RIPLEY...WAYNE...FAYETTE...NORTHERN DEARBORN...
FRANKLIN AND UNION COUNTIES THROUGH 1045 PM EST...
AT 912 PM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 29 MILES NORTH OF FRANKLIN TO 26 MILES NORTHWEST OF
GLENWOOD TO 42 MILES WEST OF NAPOLEON...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HAGERSTOWN...CAMBRIDGE
CITY...FORT RECOVERY...CONNERSVILLE...FOUNTAIN CITY...CENTERVILLE...
LAUREL...RICHMOND...ANSONIA...OLDENBURG...BATESVILLE...NEW PARIS...
GREENVILLE...LIBERTY AND BROOKVILLE.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3927 8530 3979 8531 3980 8523 4000 8521
4001 8482 4045 8481 4044 8386 4028 8397
4027 8401 4020 8402 3915 8472 3915 8545
3920 8545Special weather statement, Feb 20, 9:42 PM EST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
942 PM EST THU FEB 20 2014
OHZ026-034-035-042>044-210330-
AUGLAIZE OH-DARKE OH-HARDIN OH-LOGAN OH-MERCER OH-SHELBY OH-
942 PM EST THU FEB 20 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY...MERCER...
NORTHWESTERN LOGAN...WESTERN HARDIN...NORTHERN DARKE AND AUGLAIZE
COUNTIES THROUGH 1030 PM EST...
AT 937 PM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 12 MILES WEST OF CHATTANOOGA TO 20 MILES WEST OF NORTH
DAYTON...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FORT RECOVERY...
ROCKFORD...COLDWATER...CELINA...ST. MARYS...NEW BREMEN...MINSTER...
WAPAKONETA...SIDNEY...RUSSELLS POINT...CRIDERSVILLE AND BOTKINS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4071 8445 4069 8445 4069 8423 4066 8422
4063 8379 4027 8398 4027 8481 4071 8481Special weather statement, Feb 20, 10:33 PM EST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1033 PM EST THU FEB 20 2014
OHZ026-034-035-042>044-051-052-210415-
AUGLAIZE OH-CHAMPAIGN OH-DARKE OH-HARDIN OH-LOGAN OH-MERCER OH-
MIAMI OH-SHELBY OH-
1033 PM EST THU FEB 20 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SHELBY...NORTHWESTERN
MIAMI...SOUTHEASTERN MERCER...WESTERN LOGAN...HARDIN...NORTHEASTERN
DARKE...NORTHWESTERN CHAMPAIGN AND AUGLAIZE COUNTIES THROUGH 1115 PM
EST...
AT 1031 PM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF CRIDERSVILLE TO EGYPT TO PIKEVILLE...
MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VERSAILLES...
CRIDERSVILLE...WAPAKONETA...BOTKINS...ADA...SIDNEY...RUSSELLS
POINT...KENTON...FOREST AND BELLEFONTAINE.
ALSO...FORT LORAMIE...WEBSTER...LAKE LORAMIE STATE PARK...NEWPORT...
KETTLERSVILLE...RUSSIA...HORATIO...BLOOMER...MCCARTYVILLE AND
UNIOPOLIS ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4082 8349 4071 8349 4070 8348 4041 8370
4021 8390 4012 8464 4035 8453 4069 8428
4069 8423 4066 8421 4066 8411 4065 8410
4065 8389 4082 8388
ASLThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 7:41 PM EST | Areal Flood Advisory | ILN | Ohio, Switzerland | 6 hr |
| Feb 20, 8:02 PM EST | Areal Flood Advisory | ILN | Wayne | 3 hr |
| Feb 20, 9:13 PM EST | Special Weather Statement | ILN | Fayette, Franklin, Union, Wayne | 92 min |
| Feb 20, 9:24 PM EST | Areal Flood Advisory | ILN | Dearborn, Franklin, Ohio, Ripley, Switzerland | 3 hr |
| Feb 20, 9:38 PM EST | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Union, Wayne | 37 min |
| Feb 20, 9:54 PM EST | Severe Thunderstorm Warning | ILN | Dearborn, Franklin, Ripley | 51 min |
| Feb 20, 10:11 PM EST | Tornado Warning | ILN | Dearborn, Franklin, Ripley | 34 min |
| Feb 20, 10:13 PM EST | Severe Thunderstorm Warning | ILN | Union, Wayne | 47 min |
| Feb 20, 10:40 PM EST | Special Weather Statement | ILN | Dearborn | 35 min |
| Feb 20, 10:50 PM EST | Areal Flood Advisory | ILN | Fayette, Union, Wayne | 3 hr |
| Feb 20, 11:11 PM EST | Severe Thunderstorm Warning | ILN | Switzerland | 49 min |
| Feb 20, 11:33 PM EST | Areal Flood Advisory | ILN | Bracken, Lewis, Mason, Pendleton, Robertson | 8 hr |
| Feb 20, 11:39 PM EST | Severe Thunderstorm Warning | ILN | Bracken, Campbell, Pendleton | 51 min |
| Feb 20, 11:51 PM EST | Special Weather Statement | ILN | Lewis | 39 min |
| Feb 20, 11:58 PM EST | Severe Thunderstorm Warning | ILN | Lewis, Mason | 47 min |
| Feb 21, 12:36 AM EST | Special Weather Statement | ILN | Mason, Robertson | 39 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.